# SDR FDEA201601200222

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 59,733 hours, 20,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN APPROX STATION 1260, RBL 48, SEAT TRACK LUG OBLONG, INCLUDING IMPROPERLY DRILLED FLOOR BOARD HOLES ON SEAT TRACK.  R & R DAMAGED SEAT TRACK IAW SRM CH 53-70-00 VOL 1.
